# SDR DALA2019122007473

- Difficulty date: December 19, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 47,212 hours, 24,367 cycles
- Engine: Cfmint CFM565A5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL SKIN INBOARD FAN COWL AFT AREA ON ENGINE 1 LOG-PAGE UPDATED. REPLACED FAN COWL ENG #1 I/B P/N 238-0302-513 S/N CU102 SERVICEABLE CONDITION THE INSTALLATION IS TO BE ACCOMPLISHED ON AMDS CARD 7832-2010-1R.
